# SDR ASAA2016110618583

- Difficulty date: November 6, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 5,451 hours, 1,787 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOPLISHING T/C 78472002 FOR FAN BLADE LUBRICATION, FOUND THE FAN BLADE SHIM'S COATING TO WORN ON THE NR 1 ENGINE. ACFT GROUNDED. INSTALLED NEW FAN BLADE SHIMS IAW T/C 78472002.  REPLACED ALL 24 FAN BLADE SHIMS ON THE NR 1 ENGINE.
